RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1999, Volume 35, Issue 4, Pages 3–11 (Mi ppi457)  

This article is cited in 1 scientific paper (total in 1 paper)

Information Theory and Coding Theory

New Lower Bounds for Contact Numbers in Small Dimensions

V. A. Zinov'ev, T. Ericson


Abstract: We consider several new constructions for spherical codes. As an example of their application, we obtain two new spherical codes for dimensions 13 and 14, which improve known lower bounds for contact numbers in these dimensions.

Full text: PDF file (877 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 1999, 35:4, 287–294

Bibliographic databases:

UDC: 621.391.15
Received: 13.10.1998
Revised: 23.02.1999

Citation: V. A. Zinov'ev, T. Ericson, “New Lower Bounds for Contact Numbers in Small Dimensions”, Probl. Peredachi Inf., 35:4 (1999), 3–11; Problems Inform. Transmission, 35:4 (1999), 287–294

Citation in format AMSBIB
\Bibitem{ZinEri99}
\by V.~A.~Zinov'ev, T.~Ericson
\paper New Lower Bounds for Contact Numbers in Small Dimensions
\jour Probl. Peredachi Inf.
\yr 1999
\vol 35
\issue 4
\pages 3--11
\mathnet{http://mi.mathnet.ru/ppi457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1737742}
\zmath{https://zbmath.org/?q=an:0983.94057}
\transl
\jour Problems Inform. Transmission
\yr 1999
\vol 35
\issue 4
\pages 287--294


Linking options:
  • http://mi.mathnet.ru/eng/ppi457
  • http://mi.mathnet.ru/eng/ppi/v35/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cohn H., Jiao Ya., Kumar A., Torquato S., “Rigidity of spherical codes”, Geometry & Topology, 15:4 (2011), 2235–2274  crossref  mathscinet  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:921
    Full text:199
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018